Illinois Journal of Mathematics

On a theorem of Rademacher-Turán

P. Erdös

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 6, Issue 1 (1962), 122-127.

Dates
First available: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255631811

Mathematical Reviews number (MathSciNet)
MR0137661

Zentralblatt MATH identifier
0099.39401

Subjects
Primary: 05.40

Citation

Erdös, P. On a theorem of Rademacher-Turán. Illinois Journal of Mathematics 6 (1962), no. 1, 122--127. http://projecteuclid.org/euclid.ijm/1255631811.


Export citation